# SDR DALA14033400672

- Difficulty date: June 4, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 72,415 hours, 32,325 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR EMERGENCY LIGHTS AT SEATS 40 - 41 DEF ARE INOPERATIVE.  REPAIRED BROKEN CONNECTOR.
